# SDR EBVR200700000

- Difficulty date: June 9, 2007
- Submitted: June 9, 2007
- Operation: General aviation
- Aircraft: N55DG
- Make and model: Amd FALCON10
- Aircraft serial: 207
- Aircraft time: 4,840 hours, 3,902 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 12342
- Part serial: 401
- Condition: Failed
- Location: Brake Unit
- Component: Actuator, Amd
- Component part number: 021097
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED NORMAL MOTOR TRAVEL TIME CHECKS. SUSPECT NORMAL MOTOR BRAKE WAS PREVIOUSLY ASSEMBLED INCORRECTLY CAUSING DAMAGE TO MOTOR.
